# SDR AALA20110717DFW01

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 58,049 hours, 29,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS SHROUD AT ROW 10D CRACKED.  REPLACED EMERGENCY LIGHT LENS SHROUD AT ROWS 10D AND 12D.  OPS CHECK NORMAL.
